Sinemet Plus WORSE than generic!

I’ve just taken Sinemet Plus for what may be the first time in nearly 3 years of being diagnosed. I was under pressure from my partner after I foolishly read her a tweet about how generic co-careldopa isn’t as good as branded Sinemet, so I managed to get a local chemist to fill a prescription with Sinemet Plus.

Unbelievably, I find it LESS effective than generic. Used WITH Entacapone, it started wearing off 2 hours after taking it. I usually get 2 and a half hours or so. And the one I took at 4 this afternoon did next to nothing.

What are other people’s experiences with Sinemet vs generic pills?

Interesting as we have just been going through a similar problem – in reverse. My partner started taking generic Co-Careldopa a couple of years ago when there was a shortage of Sinemet. No ill effects – though we noticed the tablets were crumblier, sometime so much so that they would fall apart at the slightest provocation! Then Sinemet came back into stock and my partner was mostly given this by the pharmacy.
More recently, the generic tablets were issued, and suddenly my partner stopped kicking in. This threw us for a while before we realised what it could be. We found a strip of old Sinemet and tried that – and the problem was solved. My partner kicked in as well as ever. We can only assume that though the active ingredients were the same as the branded meds, the materials carrying them in the tablet were perhaps too soft and soluble and the tablet rapidly dispersed in the digestive system before it kicked in. But who knows? We were both shocked at the difference – especially as the generic tabs had worked perfectly well in the past.
All I can say is, if you are struggling with the effectiveness of one brand of the tablet, maybe try another or a generic version, assuming your GP/prescriber is open-minded about it. Thank God ours was. And every time you fail to kick in or are struggling anew, think hard about something that might have changed – no matter how unlikely it may seem that this might have caused the problem.